# SDR HALA2009021700077

- Difficulty date: February 17, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 86,775 hours, 16,788 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT MULTIPLE AREAS, STATIONS 1095 TO 1197+121, RBL 88.5.  REPAIRED BY REPLACEMENT IAW SRM 53-00-57-2R01.
